Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 206, NWS Indianapolis, IN

May 30, 2017Jackson County, Lawrence County, Washington County, Indiana

NWS Indianapolis, IN issued this river flood warning at May 30, 2017, 10:38 AM EDT for Jackson County, Lawrence County, Washington County, Indiana. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
May 30, 2017, 10:38 AM EDT (14:38 UTC)
Expired
May 31, 2017, 10:02 AM EDT
In force
23 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Jackson County, IN, Lawrence County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muscatatuck River at Wheeler Hollow (WHLI3).

Action stage
14.5 ft
Minor stage
18 ft
Moderate stage
22.5 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

376 
WGUS43 KIND 301438
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1038 AM EDT Tue May 30 2017

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in central and southern 
Indiana...

  Muscatatuck River...

.Lowland flooding developed over the weekend. The river crested and
is now falling and is expected to drop below flood stage late
tonight.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.


INC071-093-175-301538-
/O.NEW.KIND.FL.W.0206.170530T1438Z-170531T1402Z/
/WHLI3.1.ER.000000T0000Z.170529T1900Z.170531T0802Z.NO/
1038 AM EDT Tue May 30 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Muscatatuck River at Wheeler Hollow.
* until Wednesday morning.
* At 7:30 AM Tuesday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* At 20.0 feet...High water is noticed along the river.  Flood waters 
  in a few backyards.  A few roads are flooded.

&&

LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
      3878 8603 3878 8591             

$$
4 follow-up statements
016 
WGUS83 KIND 301452
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1052 AM EDT Tue May 30 2017

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  Muscatatuck River...Wabash River...White River...


.Lowland river flooding continues along the Wabash River in western
Indiana from Lafayette to near Vincennes. Lowland flooding will
develop today along the White River in the vicinity of Edwardsport,
then points downstream on Wednesdsay. Much of the Wabash
has crested and is steadily lowering while the White continues to
slowly rise. Up to 1.5 inches fell across central Indiana Sunday
evening. 

A few brief showers and thunderstorms will be possible at times
tonight, then a better chance Thursday through Sunday, but
significant rain accumulation is not expected, which will allow
rivers and streams to fall back below flood stage by the end of the
upcoming weekend.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-311402-
/O.CON.KIND.FL.W.0206.000000T0000Z-170531T1402Z/
/WHLI3.1.ER.000000T0000Z.170529T1900Z.170531T0802Z.NO/
1052 AM EDT Tue May 30 2017

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* until Wednesday morning.
* At 7:30 AM Tuesday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* At 20.0 feet...High water is noticed along the river.  Flood waters 
  in a few backyards.  A few roads are flooded.

&&

LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
      3878 8603 3878 8591             

$$

INC027-051-083-125-311451-
/O.EXT.KIND.FL.W.0203.000000T0000Z-170601T2300Z/
/FREI3.1.ER.170530T1430Z.170531T1200Z.170601T1100Z.NO/
1052 AM EDT Tue May 30 2017

The Flood Warning continues for
  The White River at Edwardsport.
* until Thursday evening.
* At 7:00 AM Tuesday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 15.8 feet by tomorrow morning.  The river will fall
  below flood stage by Thursday morning.
* At 16.0 feet...Old Vincennes Road and residential property in this 
  area begin to flood.  Flooding of low agricultural fields occurs 
  along portions of the river.

&&

LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
      3879 8729 3887 8715             

$$

ILC185-INC027-051-083-125-311451-
/O.EXT.KIND.FL.W.0204.170531T0859Z-170602T0600Z/
/PTRI3.1.ER.170531T0859Z.170601T0000Z.170601T1800Z.NO/
1052 AM EDT Tue May 30 2017

The Flood Warning continues for
  The White River at Petersburg.
* from late tonight to late Thursday night.
* At 9:30 AM Tuesday the stage was 15.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 16.3 feet by tomorrow evening.  The river will fall 
  below flood stage by Thursday early afternoon.
* At 16.0 feet...Flooding affects agricultural lands.

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

ILC185-INC051-083-311451-
/O.EXT.KIND.FL.W.0205.170531T1800Z-170603T0600Z/
/HAZI3.1.ER.170531T1800Z.170601T1200Z.170602T1800Z.NO/
952 AM CDT Tue May 30 2017

The Flood Warning continues for
  The White River at Hazleton.
* from Wednesday afternoon to late Friday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.7 
  feet Thursday morning.
* At 17.0 feet...Lowest reading available from the Hazleton Staff 
  Gage.  Since the 1930s the White River has moved from the "old 
  wellhouse" to several hundred yards from the "old wellhouse".  The 
  river returns to the "old wellhouse" around 17 to 17.5 feet.

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744             

$$

INC045-121-157-165-171-311451-
/O.EXT.KIND.FL.W.0190.000000T0000Z-170603T0300Z/
/LAFI3.2.ER.170521T0100Z.170522T1846Z.170602T1500Z.NO/
1052 AM EDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Lafayette.
* until Friday evening.
* At 10:16 AM Tuesday the stage was 13.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Friday morning.
* At 14.0 feet...Lowland flooding is in progress.  High water affects 
  river cabins near North 9th Street.  Low county roads are nearly 
  impassable.  Tapawingo Park in West Lafayette begins to flood.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC045-121-165-171-311451-
/O.EXT.KIND.FL.W.0191.000000T0000Z-170601T1630Z/
/CVGI3.1.ER.170521T0600Z.170524T0745Z.170601T0430Z.NO/
1052 AM EDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Covington.
* until Thursday afternoon.
* At 9:45 AM Tuesday the stage was 16.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.2 feet by this
  evening. The river will fall below flood stage early Thursday 
  morning.
* At 18.0 feet...Five Crossings, a local county river park at old U.S.
  Highway 136 bridge site, begins to flood.

&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709             

$$

INC121-165-167-311451-
/O.EXT.KIND.FL.W.0192.000000T0000Z-170602T1200Z/
/MTZI3.1.ER.170520T1530Z.170525T0545Z.170602T0000Z.NO/
1052 AM EDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Montezuma.
* until Friday morning.
* At 9:45 AM Tuesday the stage was 16.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday evening.
* At 18.0 feet...Montezuma agricultural levee is overtopped.  Fourteen
  hundred acres of low bottomlands flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC023-033-INC153-167-311451-
/O.EXT.KIND.FL.W.0194.000000T0000Z-170603T0224Z/
/HUFI3.1.ER.170521T0545Z.170528T0330Z.170602T1424Z.NO/
1052 AM EDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Terre Haute.
* until Friday evening.
* At 10:00 AM Tuesday the stage was 16.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Friday morning.
* At 16.0 feet...Flooding of rural roads is in progress behind Honey 
  Creek Levee as a result of two unrepaired levee breaks.

&&

LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
      3945 8747 3960 8741             

$$

ILC033-101-INC083-153-311451-
/O.EXT.KIND.FL.W.0114.000000T0000Z-170605T0712Z/
/HUTI2.1.ER.170604T1459Z.000000T0000Z.170604T1912Z.NO/
952 AM CDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* until late Sunday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.3 
  feet this afternoon.
* At 20.0 feet...Leaverton Park in Palestine and park in Hutsonville 
  begin to flood.  Agricultural flooding spreads to higher land.  
  Seep water is noticeable behind levees.  Some elevated river 
  cottages are surrounded by water.  Several county or township roads
  east of Lincoln Heritage Trail between Palestine and Hutsonville in
  Crawford County Illinois are impassable.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-311451-
/O.EXT.KIND.FL.W.0115.000000T0000Z-170604T0810Z/
/RVTI3.2.ER.170430T0033Z.170509T1245Z.170603T2010Z.NO/
1052 AM EDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Riverton.
* until late Saturday night.
* At 10:00 AM Tuesday the stage was 18.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday afternoon.
* At 18.0 feet...Extensive lowland flooding is in progress.  High 
  water surrounds many river cabins.  Access to most river cabins is 
  by boat only.  Levees begin to protect farmland.  Extensive 
  flooding of Leaverton Park occurs in Palestine, Illinois.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$
633 
WGUS83 KIND 310202
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1002 PM EDT Tue May 30 2017

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  Muscatatuck River...Wabash River...White River...


.Lowland river flooding continues along the Wabash River in western
Indiana from Lafayette to near Vincennes. Lowland flooding is
developing along the White River in the vicinity of Edwardsport as of
Tuesday and will develop at points downstream on Wednesday. Much of
the Wabash has crested and is steadily lowering while the White
continues to slowly rise. Up to 1.5 inches fell across central
Indiana Sunday evening. 

A few brief showers and thunderstorms will be possible at times late
Tuesday night, then a better chance Thursday through Sunday, but
significant rain accumulation is not expected, which will allow
rivers and streams to fall back below flood stage by the end of the
upcoming weekend.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-311402-
/O.CON.KIND.FL.W.0206.000000T0000Z-170531T1402Z/
/WHLI3.1.ER.000000T0000Z.170529T1900Z.170531T0802Z.NO/
1002 PM EDT Tue May 30 2017

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* until Wednesday morning.
* At  7:30 AM Tuesday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* At 20.0 feet...High water is noticed along the river.  Flood waters 
  in a few backyards.  A few roads are flooded.

&&

LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
      3878 8603 3878 8591             

$$

INC027-051-083-125-010201-
/O.EXT.KIND.FL.W.0203.000000T0000Z-170601T1800Z/
/FREI3.1.ER.170531T0900Z.170531T1800Z.170601T0600Z.NO/
1002 PM EDT Tue May 30 2017

The Flood Warning continues for
  The White River at Edwardsport.
* until Thursday afternoon.
* At  7:00 PM Tuesday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 15.2 feet by tomorrow early afternoon.  The river will
  fall below flood stage by early Thursday morning.
* At 15.0 feet...Flooding of low agricultural fields begin.  Daviess 
  CR 375 WN and North River Rd in Knox County located inside the 
  levees are flooded.

&&

LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
      3879 8729 3887 8715             

$$

ILC185-INC027-051-083-125-010201-
/O.EXT.KIND.FL.W.0204.170531T1459Z-170602T0600Z/
/PTRI3.1.ER.170531T1459Z.170601T0000Z.170601T1800Z.NO/
1002 PM EDT Tue May 30 2017

The Flood Warning continues for
  The White River at Petersburg.
* from Wednesday morning to late Thursday night.
* At  9:30 PM Tuesday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and 
  continue to rise to near 16.2 feet by early Thursday morning.  The 
  river will fall below flood stage by Thursday early afternoon.
* At 16.0 feet...Flooding affects agricultural lands.

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

ILC185-INC051-083-010201-
/O.CON.KIND.FL.W.0205.170531T1800Z-170603T0600Z/
/HAZI3.1.ER.170531T1800Z.170601T1200Z.170602T1800Z.NO/
902 PM CDT Tue May 30 2017

The Flood Warning continues for
  The White River at Hazleton.
* from Wednesday afternoon to late Friday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.7 
  feet Thursday morning.
* At 17.0 feet...Lowest reading available from the Hazleton Staff 
  Gage.  Since the 1930s the White River has moved from the "old 
  wellhouse" to several hundred yards from the "old wellhouse".  The 
  river returns to the "old wellhouse" around 17 to 17.5 feet.

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744             

$$

INC045-121-157-165-171-010000-
/O.EXT.KIND.FL.W.0190.000000T0000Z-170601T0000Z/
/LAFI3.2.ER.170521T0100Z.170522T1846Z.170531T1200Z.NO/
1002 PM EDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Lafayette.
* until Wednesday evening.
* At  9:30 PM Tuesday the stage was 12.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* At 12.0 feet...High water affects a few low river cabins and county 
  roads.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC045-121-165-171-010201-
/O.EXT.KIND.FL.W.0191.000000T0000Z-170601T0730Z/
/CVGI3.1.ER.170521T0600Z.170524T0745Z.170531T1930Z.NO/
1002 PM EDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Covington.
* until late Wednesday night.
* At  8:45 PM Tuesday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* At 17.5 feet...Some low agricultural fields flood.  Backyard flood 
  of cottages a short distance north of U.S. Highway 136.  High water
  blocks land access to at least one residence.

&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709             

$$

INC121-165-167-010201-
/O.CON.KIND.FL.W.0192.000000T0000Z-170602T1200Z/
/MTZI3.1.ER.170520T1530Z.170525T0545Z.170602T0000Z.NO/
1002 PM EDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Montezuma.
* until Friday morning.
* At  8:45 PM Tuesday the stage was 16.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 18.0 feet...Montezuma agricultural levee is overtopped.  Fourteen
  hundred acres of low bottomlands flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC023-033-INC153-167-010201-
/O.CON.KIND.FL.W.0194.000000T0000Z-170603T0224Z/
/HUFI3.1.ER.170521T0545Z.170528T0330Z.170602T1424Z.NO/
1002 PM EDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Terre Haute.
* until Friday evening.
* At  9:00 PM Tuesday the stage was 15.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Friday morning.
* At 16.0 feet...Lowest river cabins across from the Wabash Generating
  Station begin to flood.  Flooding of agricultural land along U.S. 
  63 north of Terre Haute, west bank of river and in southwest Vigo 
  County occurs.  County roads flood in southwest Vigo County.  The 
  wetland projects between U.S. 40 and I-70 begin to slowly fill.

&&

LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
      3945 8747 3960 8741             

$$

ILC033-101-INC083-153-010201-
/O.CON.KIND.FL.W.0114.000000T0000Z-170605T0712Z/
/HUTI2.1.ER.170604T1459Z.000000T0000Z.170604T1912Z.NO/
902 PM CDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* until late Sunday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.1 
  feet after midnight tomorrow.
* At 20.0 feet...Leaverton Park in Palestine and park in Hutsonville 
  begin to flood.  Agricultural flooding spreads to higher land.  
  Seep water is noticeable behind levees.  Some elevated river 
  cottages are surrounded by water.  Several county or township roads
  east of Lincoln Heritage Trail between Palestine and Hutsonville in
  Crawford County Illinois are impassable.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-010201-
/O.CON.KIND.FL.W.0115.000000T0000Z-170604T0810Z/
/RVTI3.2.ER.170430T0033Z.170509T1245Z.170603T2010Z.NO/
1002 PM EDT Tue May 30 2017

The Flood Warning continues for
  The Wabash River at Riverton.
* until late Saturday night.
* At  9:00 PM Tuesday the stage was 18.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday afternoon.
* At 18.0 feet...Extensive lowland flooding is in progress.  High 
  water surrounds many river cabins.  Access to most river cabins is 
  by boat only.  Levees begin to protect farmland.  Extensive 
  flooding of Leaverton Park occurs in Palestine, Illinois.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$
453 
WGUS83 KIND 311206
FLSIND
Flood Statement
National Weather Service Indianapolis IN
806 AM EDT Wed May 31 2017

...The Flood Warning is no longer in effect for portions of the
following rivers in western and southern Indiana...

  Muscatatuck River...Wabash River...White River...


.The Muscatatuck and portions of the White and Wabash Rivers fell
below flood stage this morning.


Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-311306-
/O.EXT.KIND.FL.W.0206.000000T0000Z-170531T1422Z/
/WHLI3.1.ER.000000T0000Z.170529T1900Z.170531T0822Z.NO/
806 AM EDT Wed May 31 2017

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* until this morning.
* At  4:30 PM Tuesday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  early this morning.

&&

LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
      3878 8603 3878 8591             

$$

INC027-051-083-125-311236-
/O.CAN.KIND.FL.W.0203.000000T0000Z-170601T1800Z/
/FREI3.1.ER.170531T0500Z.170531T0500Z.170531T0500Z.NO/
806 AM EDT Wed May 31 2017

The Flood Warning is cancelled for
  The White River at Edwardsport.
* At  7:00 AM Wednesday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  1:00 AM Wednesday.
* Forecast...The river will continue to fall to 14.2 feet by tomorrow
  morning.


&&

LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
      3879 8729 3887 8715             

$$

INC045-121-157-165-171-311236-
/O.CAN.KIND.FL.W.0190.000000T0000Z-170601T0000Z/
/LAFI3.2.ER.170521T0100Z.170522T1846Z.170531T0849Z.NO/
806 AM EDT Wed May 31 2017

The Flood Warning is cancelled for
  The Wabash River at Lafayette.
* At  7:30 AM Wednesday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at  4:49 AM Wednesday.
* Forecast...The river will continue to fall to 10.1 feet by tomorrow
  morning.


&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$
559 
WGUS83 KIND 311402
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1002 AM EDT Wed May 31 2017

...The Flood Warning is no longer in effect for the following river
in southern Indiana...

  Muscatatuck River...


.The Muscatatuck River fell below flood stage this morning.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-311432-
/O.CAN.KIND.FL.W.0206.000000T0000Z-170531T1422Z/
/WHLI3.1.ER.000000T0000Z.170529T1900Z.170531T0706Z.NO/
1002 AM EDT Wed May 31 2017

The Flood Warning is cancelled for
  The Muscatatuck River at Wheeler Hollow.
* At  9:00 AM Wednesday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  3:06 AM Wednesday.
* Forecast...The river will continue to fall to 16.1 feet by tomorrow
  morning.


&&

LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
      3878 8603 3878 8591             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 30, 10:27 AM EDT, 11 minutes earlier.

Area forecast discussion, May 30, 10:27 AM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1027 AM EDT Tue May 30 2017

.UPDATE...
Aviation sections updated

&&

.SYNOPSIS...
Issued at 228 AM EDT Tue May 30 2017

Mid/upper level low continues to be anchored over southeast
Ontario. Water vapor satellite imagery shows this clearly with the
next short wave trough/associated surface trough/weak frontal
boundary swinging across the Upper Great Lakes. In addition, there
is a weak mid level trough over the southern High Plains. Both
will combine in chances of rain and scattered thunderstorms later
today and early tonight.

&&

.NEAR TERM /Rest of Today/...
Issued at 952 AM EDT Tue May 30 2017

Next upper wave currently dropping southeast through the northern
Plains. Doesn't appear the main lift with this feature will arrive
until the evening hours.

Will raise the high today a couple more degrees based on this
morning's upper air.

Previous discussion follows.

Area will continue to be under the influence of mid/upper level
trough/cyclonic flow aloft. Daytime heating will help develop
low/mid clouds by afternoon as well as some widely scattered
showers/isolated thunderstorms by evening ahead of the next weak
surface trough over the Upper Great Lakes.

&&

.SHORT TERM /Tonight through Thursday/...

Issued at 228 AM EDT Tue May 30 2017

Scattered showers and thunderstorms are expected mainly tonight
going into Wednesday morning ahead of frontal boundary moving
through the area. High pressure will then move into the area as
the precipitation moves eastward giving Wednesday more of a dry
period that will extend into Wednesday evening into early Thursday.
As this high moves off to the east, southerly flow returns to the
area as well as the return of moisture ahead of the combination
of a trough from the Great Lakes/southwest Quebec upper level low
and a mid level trough moving out of the southern Plains.

Looks like there could be a MCS that develops ahead of the
southern Plains trough and along a warm frontal boundary which
will move northeast into the area Thursday afternoon. air mass
behind the warm front is forecast to be moderately unstable with
CAPE around 1000 J/kg. Precipitable water values are forecast to
be over an inch by 02/06Z, so rain and thunderstorms could result
in locally heavy rain and will have to be monitored as the next
few model runs come in ahead of the event.

&&

.LONG TERM /Friday through Monday/...

Issued at 322 AM EDT Tue May 30 2017

The long term will be active with a front stalling out somewhere
near central Indiana and a series of upper waves moving along it.
This will produce chances for showers and thunderstorms through the
period until after the frontal system finally moves out, which at
this point looks like Sunday night. Model differences in the exact
location of the front and the timing of individual upper waves and
their movement preclude getting too definitive with PoPs at this
point. Generally accepted blended initialization which included
mostly chance category pops throughout, with the exception of
Friday/Friday night where some likely pops were kept in the northern
counties with better model agreement on frontal position during that
time. Temperatures will generally run warmer than normal until late
in the weekend when another lobe of the upper low moves through the
Great Lakes.

&&

.AVIATION /Discussion for the 301500Z IND Taf Update/...

VFR Conditions continue. No significant changes to the ongoing
TAF. broad and weak cyclonic flow within the lower levels
persists.

Previous Discussion Below

/Discussion for 301200z TAF issuance/...

Issued at 643 AM EDT Tue May 30 2017

Mainly VFR through the period. Should see a chance for a few
showers and an isolated thunderstorm tonight, but probability low
enough to leave out beside a VCSH mention and a SCT040 cloud deck.
Wind gusts will pick up by around 17-18z or so at 20-25 kts out of
the west before dropping back off to less than 8 kts during the
overnight.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...DWM
NEAR TERM...DWM/JAS
SHORT TERM...DWM
LONG TERM....CP
AVIATION...CP/JP
Hazardous weather outlook, May 30, 4:44 AM EDT, 5 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
444 AM EDT Tue May 30 2017

INZ021-028>031-035>049-051>057-060>065-067>072-310845-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
444 AM EDT Tue May 30 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Isolated thunderstorms are possible tonight.

Hazards: Lightning. Gusty winds.

Timing: After 5 pm in the northwest, after 8 pm elsewhere.

Discussion: An upper trough will continue to influence Indiana
weather today, bringing a chance for showers and isolated
thunderstorms back over the area this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: There is a chance for thunderstorms from Thursday afternoon
through Sunday. At this time widespread severe storms are not
expected but a lot of model variability means confidence is low. With
a boundary stalled somewhere in the area heavy rainfall leading to
flooding may be a threat, along with lightning.

Discussion: A boundary stalling out over the area and upper waves
interacting with it will bring chances for showers and thunderstorms
to the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.